Open Access

On the extension of higher-dimensional noncommutative tori


Full Text

Coming Soon.





Article Information

TitleOn the extension of higher-dimensional noncommutative tori
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 1, 28-33
MathSciNet MR1909905
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

Zakhar A. Kabluchko, On the extension of higher-dimensional noncommutative tori, Methods Funct. Anal. Topology 7 (2001), no. 1, 28-33.


BibTex

@article {MFAT156,
    AUTHOR = {Kabluchko, Zakhar A.},
     TITLE = {On the extension of higher-dimensional noncommutative tori},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {1},
     PAGES = {28-33},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=156},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues